# SDR 96ZZZX1937

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9446Q
- Make and model: Beech 58
- Aircraft serial: TH236
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: AT9422
- Condition: Inoperative
- Location: Rt Engine
- Component: Prestolite
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT ALTERNATOR QUIT.  INSTALLED OVERHAULED UNIT, ELECTRICAL SYSTEM OPERATED NORMALLY.  SENT ALTERNATOR TO OVERHAUL SHOP AND HAD THEM RUN IT FIRST.  THEY SAID UNIT WORKED OK.  TOLD THEM TO OVERHAUL IT.  HAVE NOT HAD ALTERNATOR PROBLEM SINCE.  SUBMITTER STATED, NORMALLY, THIS MODEL ALTERNATOR WILL NOT GO 1,000 HOURS.
